A RARE CASE OF NEUROLEPTIC INDUCED TARDIVE TICS RESPONDING TO CLOZAPINE- A CASE REPORTJournal: University Journal of Medicine and Medical Specialities (Vol.4, No. 5)
Publication Date: 2018-12-04
Authors : KURINJI;
Page : 53-55
Keywords : tardive dyskinesia; tardive tics; risperidone; clozapine;
The new generation of atypical antipsychotic agents has reduced concernsabout tardive dyskinesia (TD), to some extent. Yet this disorder remains asignificant clinical problem for both patients and treating psychiatrists in few cases. Here we report a case 37 years old male with four and half year duration of psychotic illness, was on treatment with atypical antipsychotics presented with involuntary movements of neck and oro facial region which was diagnosed as tardive dyskinesia in the form of tardive tics. He was then started on clozapine one month back and the problem have decreased and patient is maintaining well with medications.
Other Latest Articles
Last modified: 2018-12-06 18:01:12